Advertisement

What if I take too much Exalgo?

If you think you took too much Exalgo, call your local poison control center at 1-800-222-1222. If someone you know takes Exalgo and develops cold and clammy skin, has limp muscles or constricted eye pupils, starts having difficulty breathing, becomes unconscious or develops any other alarming side effects, call 911.

Continue Learning about Opiate Agonists

What are the risks of using opioid pain medication?
Travis M. Hendry, MDTravis M. Hendry, MD
Used as directed, opioid pain medication can be safe and effective. However, it can also pose so...
More Answers
What medications can cause breathing problems when taken with opioids?
Travis M. Hendry, MDTravis M. Hendry, MD
Medications that interact with opioids to decrease breathing include clonazepam (Klonopin), alpr...
More Answers
Why should I lock up my opioid medication and dispose of unused pills?
Travis M. Hendry, MDTravis M. Hendry, MD
It can seem inconvenient to lock up opioid medication (strong medications that affect the way yo...
More Answers
Who is at risk for breathing problems caused by opioid medication?
Travis M. Hendry, MDTravis M. Hendry, MD
Opioid therapy can decrease your breathing, especially during sleep. This problem, called respir...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.